Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lazine blood pressure tablets

Premium Questions

Dr. Ram Choudhary MD

to use coffeegreen tablets is it safe for blood pressure? thank you if you can answer ... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Anantharamakrishnan MD

Hi I Have a BP problem. 143/97 I am taking Tablets every day ENVAS 10 mg. Suggest me how do i reduce BP. ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Pavan Kumar Gupta MD

? meds Atorvastatin 80mg - 1 tablet every morning Ramipril 2.5mg - 1 tablet twice a day Bisoprolol 2.5mg - 1 tablet every morning Prasugrel 10mg - 1 tablet every morning Aspirin 50mg - 1... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Prabhakar C Koregol MD

Sir I have a problem of high blood pressure form, last 2 months (158 / 100). I consulate with nearest doctor and they give me tablets of 50 MG (i do not remember the name of tablet). I also do... View answer

Answered by : Dr. Prabhakar C Koregol ( Cardiologist)
Dr. Lilit Baghdasaryan MD

I normally suffer from high blood pressure and my GP has now put my on Ramipril 10 mg and bisoporol 2.5mg. My blood pressure has been reasonably OK at about 130/85. Yesterday I did have a dizzy... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)

Public Forum Discussions

Dr. Ilir Sharka MD

hello. i am a 52 yr old female and have been taking tablets for high bp for 2 years. recently my bp has been very high and i dont know how to get it down. i take my tablets properly but still its going ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Akhtarhusian Ghausi MD

My GP recently stopped one of my blood pressure tablets - Amlodopine - as my feet had shewn signs of water retention.Today ( after two weeks without Amlodopine ) - my blood pressure is... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Anantharamakrishnan MD

MY BP is 160/100 some times 150/100. i am taking homeopathy HT fluid 10 drops medicine after food with ayurvedic arjuna and aswagandha 1 tablet each twice before food,is this ok to bring bp to normal? i feel ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Anantharamakrishnan MD

is it ok to miss one blood pressure tablet? ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr.   Suresh Heijebu MD

Hi i am 50 year old man on medication to lower blood pressure recently got tested for my GGT which ... sme as most people could my tablets be effecting my results ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)

Mobile Questions and Answers

Dr. Awadhesh P Singh Solanki MD

to reduce blood pressure. olmisartan.

Dr.  Albana Sejdini MD

As long as your blood pressure is optimized.

Dr. Robert Galamaga MD

this could possibly increase blood pressure